# SDR ASAA2022072539200

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 50,867 hours, 15,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHTING UNDER OVERHEAD BINS AIRCRAFT RIGHT, IN OP FORWARD OF ROW 15DEF. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT POWER SUPPLY BATTERY PACK M1676 IAW B737-800 AMM 33-51-06-960-805.
